# SDR IPXA2015080792092

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 13,928 hours, 4,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Cracked
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ESCAPE ROPE SEAL IS CRACKED.  R & R ENTRY DOOR DESCENT ROPE RETAINER REF AMM 25-61-04.
